On Skorokhod differentiable measures

  • V. I. Bogachev  Lomonosov Moscow State Univ. and Nat. Res. Univ. Higher School Economics, Moscow, Russia
Keywords: Skorohod derivative, weak convergence of measures, weak topology

Abstract

UDC 519.21

This paper is a survey of Skorohod differentiability of measures on linear spaces, which also gives new proofs of some key results in this area along with some new observations.

References

H. Airault, P. Malliavin, Intégration géométrique sur l'espace de Wiener. (French), Bull. Sci. Math. (2), 112, No. 1, 3 – 52 (1988)

A. D. Alexandroff, Additive set functions in abstract spaces, Rec. Math. [Mat. Sb.] (N.S.), 8, 307 – 348 (1940); 9, 563 – 628 (1941); 13, 169 – 238 (1943)

L. Ambrosio, S. Di Marino, Equivalent definitions of $BV$ space and of total variation on metric measure spaces, J. Funct. Anal., 266, 4150 – 4188 (2014), https://doi.org/10.1016/j.jfa.2014.02.002

L. Ambrosio, M. Miranda (jr.), S. Maniglia, D. Pallara, $BV$ functions in abstract Wiener spaces, J. Funct. Anal., 258, No. 3, 785 – 813 (2010), https://doi.org/10.1016/j.jfa.2009.09.008

V. I. Averbuh, O. G. Smolyanov, S. V. Fomin, Generalized functions and differential equations in linear spaces. I, Differentiable measures (Russian), Trudy Mosk. Mat. Obshch., 24, 133 – 174 (1971); English translation: Trans. Moscow Math. Soc., 24, 140 – 184 (1971)

V. I. Bogachev, Negligible sets in locally convex spaces (Russian), Mat. Zametki, 36, No. 1, 51 – 64 (1984); English translation: Math. Notes, 36, 519 – 526 (1984)

V. I. Bogachev,Some results on differentiable measures (Russian), Mat. Sb., 127(169), 336 – 351 (1985); English translation: Math. USSR Sb., 55, No. 2, 335 – 349 (1986)

V. I. Bogachev, On Skorokhod differentiability of measures (Russian), Teor. Verojatn. i Primen., 33, No. 2, 349 – 354 (1988); English translation: Theory Probab. and Appl., 33, 330 – 334 (1988)

V. I. Bogachev, Subspaces of differentiability of smooth measures on infinite-dimensional spaces (Russian), Dokl. Akad. NaukSSSR, 299, No. 1, 18 – 22 (1988); English translation: Sov. Math. Dokl., 37, No. 2, 304 – 308 (1988)

V. I. Bogachev, Gaussian measures, Mathematical Surveys and Monographs, 62, Amer. Math. Soc., Providence, Rhode Island (1998). xii+433 pp. ISBN: 0-8218-1054-5, https://doi.org/10.1090/surv/062

V. I. Bogachev, Measure theory, Vols. 1, 2, Springer, Berlin (2007). Vol. I: xviii+500 pp., Vol. II: xiv+575 pp. ISBN: 978-3-540-34513-8; 3-540-34513-2, https://doi.org/10.1007/978-3-540-34514-5

V. I. Bogachev, Differentiable measures and the Malliavin calculus, Amer. Math. Soc., Providence, Rhode Island (2010), xvi+488 pp. ISBN: 978-0-8218-4993-4, https://doi.org/10.1090/surv/164

V. I. Bogachev, Sobolev classes on infinite-dimensional spaces, Geometric Measure Theory and Real Analysis, Series 17 Ed. Norm., Pisa, 1 – 56 (2014)

V. I. Bogachev, Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures (Russian) , Uspekhi Mat. Nauk, 71, No. 4, 107 – 154 (2016); English translation: Russian Math. Surveys, 71, No. 4, 703 – 749 (2016), https://doi.org/10.4213/rm9721

V. I. Bogachev, Surface measures in infinite-dimensional spaces, Measure Theory in Non-smooth Spaces, De Gruyter Open, Warsaw, p. 52 – 97 (2017)

V. I. Bogachev, Weak convergence of measures, Mathematical Surveys and Monographs, 234, American Mathematical Society, Providence, RI, xii+286 pp. ISBN: 978-1-4704-4738-0 (2018), https://doi.org/10.1090/surv/234

V. I. Bogachev, E. D. Kosov, S. N. Popova, A characterization of Nikolskii – Besov classes via integration by parts (Russian), translated from Dokl. Akad. Nauk, 476, No. 3, 251 – 255 (2017); English translation: Dokl. Math., 96, No. 2, 449 – 453 (2017), https://doi.org/10.1134/s106456241705012x

V. I. Bogachev, E. D. Kosov, S. N. Popova, On Gaussian Nikolskii – Besov classes (Russian), Dokl. Akad. Nauk, 476, No. 6, 609 – 613 (2017); English translation: Dokl. Math., 96, No. 2, 498 – 502 (2017), https://doi.org/10.1134/s1064562417050295

V. I. Bogachev, E. D. Kosov, S. N. Popova, A new approach to Nikolskii – Besov classes, Moscow Math. J., 19, No. 4,619 – 654 (2019), https://doi.org/10.17323/1609-4514-2019-19-4-619-654

V. I. Bogachev, E. D. Kosov, G. I. Zelenov, Fractional smoothness of distributions of polynomials and a fractional analog of the Hardy – Landau – Littlewood inequality, Trans. Amer. Math. Soc., 370, No. 6, 4401 – 4432 (2018), https://doi.org/10.1090/tran/7181

V. I. Bogachev, I. I. Malofeev, Surface measures generated by differentiable measures, Potential Anal., 44, No. 4, 767 – 792 (2016), https://doi.org/10.1007/s11118-015-9530-1

V. I. Bogachev, A. Yu. Pilipenko, E. A. Rebrova, Classes of functions of bounded variation on infinite-dimensional domains (Russian), Dokl. Akad. Nauk, 451, No. 2, 127 – 131 (2013); English translation: Dokl. Math., 88, No. 1, 391 – 395 (2013), https://doi.org/10.1134/s1064562413040078

V. I. Bogachev, A. Yu. Pilipenko, A. V. Shaposhnikov, Sobolev functions on infinite-dimensional domains, J. Math. Anal. and Appl., 419, 1023 – 1044 (2014), https://doi.org/10.1016/j.jmaa.2014.05.020

V. I. Bogachev, E. A. Rebrova, Functions of bounded variation on infinite-dimensional spaces with measures (Russian), Dokl. Akad. Nauk, 449, No. 2, 131 – 135 (2013); English translation: Dokl. Math., 87, No. 2, 144 – 147 (2013), https://doi.org/10.1134/s1064562413020063

V. I. Bogachev, O. G. Smolyanov, Analytic properties of infinite dimensional distributions (Russian), Russian Math. Surveys, 45, No. 3, 1 – 104 (1990), https://doi.org/10.1070/RM1990v045n03ABEH002364

V. I. Bogachev, O. G. Smolyanov, Topological vector spaces and their applications, Springer, Cham (2017). x + 456 pp. ISBN: 978-3-319-57116-4; 978-3-319-57117-1, https://doi.org/10.1007/978-3-319-57117-1

V. I. Bogachev, O. G. Smolyanov, Real and functional analysis, Springer, Cham (2020).

V. Caselles, A. Lunardi, M. Miranda (jr.), M. Novaga, Perimeter of sublevel sets in infinite dimensional spaces, Adv. Calc. Var., 5, No. 1, 59 – 76 (2012), https://doi.org/10.1515/acv.2011.010

P. Celada, A. Lunardi, Traces of Sobolev functions on regular surfaces in infinite dimensions, J. Funct. Anal., 266, 1948 – 1987 (2014), https://doi.org/10.1016/j.jfa.2013.11.013

G. Da Prato, A. Lunardi, L. Tubaro, Surface measures in infinite dimension, Rend. Lincei, 25, No. 3, 309 – 330 (2014), https://doi.org/10.4171/RLM/681

G. Da Prato, A. Lunardi, L. Tubaro, Malliavin calculus for non Gaussian differentiable measures and surface measures in Hilbert spaces, Trans. Amer. Math. Soc., 370, No. 8, 5795 – 5842 (2018), https://doi.org/10.1090/tran/7195

Yu. L. Dalecky, S. V. Fomin, Measures and differential equations in infinite-dimensional space , Kluwer Acad. Publ., Dordrecht (1991), xvi + 337 pp. ISBN: 0-7923-1517-0, https://doi.org/10.1007/978-94-011-2600-7

G. M. Fichtenholz, On absolutely continuous functions , Mat. Sb., 31, No. 2, 286 – 295 (1923)

S. V. Fomin, Differentiable measures in linear spaces , Proc. Int. Congr. Math., Sec. 5, 78 – 79 (1966) (in Russian)

S. V. Fomin, Differentiable measures in linear spaces , Uspekhi Mat. Nauk, 23, No. 1, 221 – 222 (1968)

M. Fukushima, $BV$ functions and distorted Ornstein – Uhlenbeck processes over the abstract Wiener space , J. Funct. Anal., 174, No. 1, 227 – 249 (2000), https://doi.org/10.1006/jfan.2000.3576

M. Fukushima, M. Hino, On the space of BV functions and a related stochastic calculus in infinite dimensions , J. Funct. Anal., 183, No. 1, 245 – 268 (2001), https://doi.org/10.1006/jfan.2000.3738

M. Hino, Sets of finite perimeter and the Hausdorff – Gauss measure on the Wiener space , J. Funct. Anal., 258, No. 5, 1656 – 1681 (2010), https://doi.org/10.1016/j.jfa.2009.06.033

M. Hino, Dirichlet spaces on $H$-convex sets in Wiener space , Bull. Sci. Math., 135, (6–7), 667 – 683 (2011); Erratum: ibid, 137, no. 5, 688 – 689 (2013), https://doi.org/10.1016/j.bulsci.2012.12.002

E. D. Kosov, Besov classes on finite and infinite dimensional spaces (Russian), Mat. Sb., 210, No. 5, 41 – 71 (2019); English translation: Sb. Math., 210, No. 5, 663 – 692 (2019), https://doi.org/10.4213/sm9058

E. P. Krugova, On differentiability of convex measures , Mat. Zametki, 57, No. 6, 51 – 61 (1995); English translation: Math. Notes., 58, No. 6, 1294 – 1301 (1995), https://doi.org/10.1007/BF02304888

A. M. Kulik, Log-Sobolev inequality, exponential integrability and large deviation estimates for $C(alpha,beta)$ log-concave measures , Random Oper. and Stoch. Equat., 10, No. 2, 105 – 122 (2002), https://doi.org/10.1515/rose.2002.10.2.105

A. Lunardi, M. Miranda (jr.), D. Pallara, $BV$ functions on convex domains in Wiener spaces , Potential Anal., 43, 23 – 48 (2015), https://doi.org/10.1007/s11118-015-9462-9

T. S. Pitcher, Likelihood ratios for diffusion processes with shifted mean value , Trans. Amer. Math. Soc., 101, 168 – 176 (1961), https://doi.org/10.2307/1993417

M. Röckner, R.-Ch. Zhu, X.-Ch. Zhu, ¨ The stochastic reflection problem on an infinite dimensional convex set and $BV$ functions in a Gelfand triple , Ann. Probab., 40, No. 4, 1759 – 1794 (2012), https://doi.org/10.1214/11-AOP661

M. Röckner, R. Zhu, X. Zhu, ¨$BV$ functions in a Gelfand triple for differentiable measures and its applications , Forum Math., 27, No. 3, 1657 – 1687 (2015), https://doi.org/10.1515/forum-2012-0137

V. A. Romanov, On continuous and totally discontinuous measures in linear spaces (Russian), Dokl. Akad. Nauk SSSR, 227, No. 3, 569 – 570 (1976); English translation: Sov. Math. Dokl., 17, 472 – 474 (1976).

A. V. Shaposhnikov, Differentiability of measures in the sense of Skorokhod and related properties , Dokl. Akad. Nauk, 429, No. 2, 163 – 167 (2009); English translation: Dokl. Math., 80, 818 – 822 (2009), https://doi.org/10.1134/S106456240906009X

A. V. Skorohod, Integration in Hilbert space , Integration in Hilbert space. Translated from the Russian by Kenneth Wickwire. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 79. Springer-Verlag, New York-Heidelberg (1974). xii + 177 pp.

O. G. Smolyanov, Analysis on topological vector spaces and its applications , Izdat. Moskov. Gos. Univ., Moscow (1979) (in Russian).

O. G. Smolyanov, H. von Weizsäckerr, ¨Differentiable families of measures , J. Funct. Anal., 118, No. 2, 454 – 476 (1993), https://doi.org/10.1006/jfan.1993.1151

A. V. Uglanov, Integration on infinite-dimensional surfaces and its applications , Kluwer Acad. Publ., Dordrecht (2000). x+262 pp. ISBN: 0-7923-6133-4, https://doi.org/10.1007/978-94-015-9622-0

W. Ziemer, Weakly differentiable functions , Springer-Verlag, New York, Berlin (1989). xvi + 308 pp. ISBN: 0-387-97017-7, https://doi.org/10.1007/978-1-4612-1015-3

Published
22.09.2020
How to Cite
BogachevV. I. “On Skorokhod Differentiable Measures”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 9, Sept. 2020, pp. 1159-78, doi:10.37863/umzh.v72i9.6277.
Section
Research articles